MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 46; CEMENTLESS HIP SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 46; CEMENTLESS HIP SHELL
Catalog Number 01.26.46MB
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 december 2018: lot 113444: (b)(4) pieces released on 30 august 2016.Expiration date: 2021-08-16 -totally, (b)(4) pieces produced- no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Comment provided by medical affairs director: according to the surgeon, the issue was caused by having implanted a too big size for that patient, so no further analysis is necessary.
 
Event or Problem Description
The patient came in complaining of pain.The cause of pain was due to irritation of the psoas caused by the versafit dm cup being too large for the patients anatomy.The surgeon burred the edge of the dm cup to better fit the patients anatomy and revised the liner with another company's product.The surgeon revised the head with a medacta head and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 46
Common Device Name
CEMENTLESS HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8141702
Report Number3005180920-2018-00968
Device Sequence Number1745645
Product Code MEH
UDI-Device Identifier07630030808012
UDI-Public07630030808012
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Catalogue Number01.26.46MB
Device Lot Number113444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;